Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LeeCad

Erythromycin 250mg help

A month ago i was subscribed erythromycin for spots i have some questions

I broke out like first 1-2 week of taking this is this normal?

Ive just finished one months of it(4 tablets a day 1000mg) and ive just gone and get another months worth because i dont want it back i hate it but they have changed the capsules into red pills will this have any change and cause me to break out again?

Share this post


Link to post
Share on other sites

I think mine started off a beige colour, I can't really remember now but yes then they were changed to bright red/pink and I carried on taking them as normal. They did help my skin somewhat but I was far from clear whilst taking those. And it was inconvenient having to take them an hour before/two hours after a meal. I'd say carry on taking them as normal and see how you go?

Share this post


Link to post
Share on other sites

Hey there!

I don't think the colour of the pills matter really!

I have been taking Erythromycin for just under a year now, at first it was really effective but now I am completely resistant to the damn stuff and so my face is just an absolute nightmare. I find that they are not quite as strong as other antibiotics and they definitely don't work for as long as the others either - for example, I took Doxycycline prior to the Erythromycin, and it was a miracle, Doxycycline completely cleared my skin and worked for a good few years so maybe if Erythromycin doesn't seem to be having much of an impact after a few months you could suggest your doctor switches you to something stronger.

As with all antibiotics, they say that it takes around a month before you start seeing results, and that the acne tends to get worse before it starts to clear up. This was not the case with Doxycycline as the results were immediate, however, Erythromycin is probably slower, I remember assuming that my skin would improve overnight but it did take a few weeks, and even then my skin was never completely spotless.

Hope this helps! Good luck with your Erythromycin, persevere for a month or so, and if you see no change then march straight back to your doctor.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×